New York Journal of Mathematics
Volume 11 (2005) 457-463


Alin Pogan, Ciprian Preda, and Petre Preda

A discrete Lyapunov theorem for the exponential stability of evolution families

Published: October 6, 2005
Keywords: Evolution family, exponential stability, Lyapunov equation.
Subject: 34D05, 34D20, 47D06

We propose a discrete time approach for the exponential stability of evolution families on a Hilbert space by proposing a Liapunov-type equation which involves only discrete time arguments.


This research was done while the second author was a Postdoctoral Scholar at the Dept. of Electrical Engineering of UCLA, U.S.A. Research supported in part under NSF Grant no. ECS-0400730

Author information

Alin Pogan:
Department of Mathematics, University of Missouri, Columbia, MO 65211, U.S.A

Ciprian Preda:
Department of Electrical Engineering, University of California, Los Angeles, CA 90095, U.S.A

Petre Preda:
Department of Mathematics, West University of Timişoara, Timişoara 300223, Romania